Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Rational topological complexity

Barry Jessup, Aniceto Murillo and Paul-Eugène Parent

Algebraic & Geometric Topology 12 (2012) 1789–1801
Bibliography
1 O Cornea, G Lupton, J Oprea, D Tanré, Lusternik–Schnirelmann category, Math. Surveys and Monographs 103, Amer. Math. Soc. (2003) MR1990857
2 M Farber, Topological complexity of motion planning, Discrete Comput. Geom. 29 (2003) 211 MR1957228
3 M Farber, Topology of robot motion planning, from: "Morse theoretic methods in nonlinear analysis and in symplectic topology" (editors P Biran, O Cornea, F Lalonde), NATO Sci. Ser. II Math. Phys. Chem. 217, Springer (2006) 185 MR2276952
4 A Fassò Velenik, Relative homotopy invariants of the type of the Lusternik–Schnirelmann category, PhD thesis, Freien Universität Berlin (2002)
5 Y Félix, S Halperin, Rational LS category and its applications, Trans. Amer. Math. Soc. 273 (1982) 1 MR664027
6 Y Félix, S Halperin, J M Lemaire, The rational LS category of products and of Poincaré duality complexes, Topology 37 (1998) 749 MR1607732
7 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, Grad. Texts in Math. 205, Springer (2001) MR1802847
8 Y Félix, D Tanré, Rational homotopy of the polyhedral product functor, Proc. Amer. Math. Soc. 137 (2009) 891 MR2457428
9 L Fernández Suárez, P Ghienne, T Kahl, L Vandembroucq, Joins of DGA modules and sectional category, Algebr. Geom. Topol. 6 (2006) 119 MR2199456
10 T Ganea, Some problems on numerical homotopy invariants, from: "Symposium on Algebraic Topology (Battelle Seattle Res. Center, Seattle WA, 1971)" (editor P J Hilton), Lecture Notes in Math. 249, Springer (1971) 13 MR0339147
11 K P Hess, A proof of Ganea's conjecture for rational spaces, Topology 30 (1991) 205 MR1098914
12 N Iwase, Ganea's conjecture on Lusternik–Schnirelmann category, Bull. London Math. Soc. 30 (1998) 623 MR1642747
13 B Jessup, Rational approximations to L–S category and a conjecture of Ganea, Trans. Amer. Math. Soc. 317 (1990) 655 MR956033
14 J C Latombe, Robot motion planning, Kluwer intl series in engineering and comp. sci.: Robotics, Kluwer Acad. Publ. (1990)
15 L Lechuga, A Murillo, Complexity in rational homotopy, Topology 39 (2000) 89 MR1710993
16 L Lechuga, A Murillo, Topological complexity of formal spaces, from: "Topology and robotics" (editors M Farber, R Ghrist, M Burger, D Koditschek), Contemp. Math. 438, Amer. Math. Soc. (2007) 105 MR2359032
17 A S Schwarz, The genus of a fiber space, Dokl. Akad. Nauk SSSR (N.S.) 119 (1958) 219 MR0102812
18 S Smale, On the topology of algorithms, I, J. Complexity 3 (1987) 81 MR907191
19 E H Spanier, Algebraic topology, Springer (1981) MR666554